# SDR IPXA2022110487830

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 23,156 hours, 14,019 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Horn
- Condition: Activated
- Location: Main Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO DOOR ALARM SOUNDING. MCD WAS NOT FULLY OPENED. NO AIRCRAFT FAULT NOTED.  MAIN DECK CARGO DOOR ALARM SOUNDING MCD WAS NOT FULLY OPENED. NO AIRCRAFT FAULT NOTED. PER AMM 52-36-00 P. BLOCK 501 ADJUSTMENT/TEST OF MDC
